# SDR SWAA2025082607069

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 41,060 hours, 19,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OWE EMERGENCY LIGHTS INOPERATIVE.   R & R LT OVERWING EMERGENCY LIGHTS BATTERY PACK AND OPS CHECK GOOD IAW AMM 33-51-06-960-805
